For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 3, 2012, Pages 325-339                                                                DOI:10.11948/2012024
On The Limit Cycles Of A Kind Of Lienard System With A Nilpotent Center Under Perturbations
Junmin Yang
Keywords:nilpotent center, Lineard system, limit cycle
Abstract:
      In this paper, we study the limit cycles of a kind of Li é nar d systemwith a nilpotent center under perturbations. Let L(m; n) denote the numberof limit cycles of this Li é nard system ẋ = y- ɛ F(x) ; ẏ =-g (x) near theorigin, where m = deg g; n = deg F. We o btain some results of L(m; n) for m = 4; 2 n ≤ 20, m = 5, 2 ≤ 10, m = 6, 2 ≤ n ≤ 5, m = 7, 2 ≤ n ≤ 4, where some results are new.
PDF      Download reader